# SDR 95ZZZX2049

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4490F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670339
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4076F
- Condition: Cracked
- Location: Nlg
- Part time: 5,469 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR INCH CRACK FOUND IN CURVED SIDE OF NOSE WHEEL.
